# SDR 2012F00268

- Difficulty date: December 11, 2012
- Submitted: December 18, 2012
- Operation: General aviation
- Aircraft: VHOGG
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 79,565 hours, 26,009 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2897 · Fuel System Wiring
- Part: Sleeve
- Condition: Cracked
- Location: Pump Wiring
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF THE FUEL BOOST PUMP WIRING IAW SB 767-28A0053, REV 3.  .5 LONG SPLITS WERE FOUND IN THE OUTER TEFLON SLEEVING OF THE LT AFT BOOST PUMP. THERE WAS NO DAMAGE ON THE INNER SLEEVE SO THE OUTER SLEEVE WAS REPLACED.
